Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 7, NWS Green Bay, WI

January 23, 2016

NWS Green Bay, WI issued this small craft advisory at Jan 23, 2016, 3:15 AM CST. It took effect at Jan 23, 2016, 9:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 3:15 AM CST (09:15 UTC)
In effect from
Jan 23, 2016, 9:00 PM CST
Expired
Jan 24, 2016, 7:58 AM CST
In force
11 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

521 
WHUS73 KGRB 230915
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 AM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT AND
SUNDAY...

.GUSTY SOUTHWESTERLY WINDS OF 15 TO 25 KNOTS WILL BUILD WAVES TO
3 TO 5 FEET ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT
AND INTO EARLY SUNDAY. 

LMZ541>543-231715-
/O.NEW.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
315 AM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST SUNDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
5 follow-up statements
328 
WHUS73 KGRB 231617
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT AND
SUNDAY...

.GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING INTO EARLY SUNDAY.

LMZ541>543-240030-
/O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1017 AM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
003 
WHUS73 KGRB 232112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES EXPECTED TONIGHT INTO
SUNDAY MORNING...

.GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING INTO SUNDAY MORNING
BEFORE DIMINISHING.

LMZ541>543-240515-
/O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
312 PM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT 
  WAVES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
750 
WHUS73 KGRB 240259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES ARE EXPECTED OVERNIGHT
INTO SUNDAY MORNING...

.GUSTY WINDS OUT OF THE SOUTHWEST AND BUILDING WAVES ARE EXPECTED
ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...CONTINUING
INTO SUNDAY MORNING BEFORE DIMINISHING.

LMZ541>543-241100-
/O.CON.KGRB.SC.Y.0007.160124T0300Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
859 PM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING.

* WAVES...BUILDING TO 2 TO 4 FEET TONIGHT...WITH SOME 5 FOOT 
  WAVES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
727 
WHUS73 KGRB 240911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CST SUN JAN 24 2016

...GUSTY SOUTHWEST WINDS AND ELEVATED WAVES ARE EXPECTED
EARLY THIS MORNING...

.GUSTY WINDS OUT OF THE SOUTHWEST AND HIGHER WAVES ARE EXPECTED
ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN THIS MORNING BEFORE
DIMINISHING.

LMZ541>543-241500-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
311 AM CST SUN JAN 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
758 
WHUS73 KGRB 241358
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
758 AM CST SUN JAN 24 2016

...GUSTY WINDS HAVE DIMINISHED...

LMZ541>543-241500-
/O.CAN.KGRB.SC.Y.0007.000000T0000Z-160124T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
758 AM CST SUN JAN 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE GUSTY WEST TO SOUTHWEST WINDS HAVE DIMINISHED THIS MORNING.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 10:19 PM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Jan 22, 10:19 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CST FRI JAN 22 2016

NEW INFORMATION ADDED TO UPDATE SECTION AND AVIATION SECTION

.UPDATE...
ISSUED AT 1018 PM CST FRI JAN 22 2016

SINCE ISSUING THE LES ADVISORY...THE SNOW BAND HAS BECOME MUCH
LESS ORGANIZED. RADAR INDICATES THAT A FEW POCKETS OF HIGHER
REFLECTIVITY WILL LIKELY IMPACT NORTHEAST MANITOWOC COUNTY FOR AT
LEAST THE NEXT COUPLE HOURS...SO WILL LET THE HEADLINE CONTINUE.
HOWEVER...ADDITIONAL ACCUMS WILL PROBABLY BE AN INCH OR LESS IN
EASTERN MANITOWOC COUNTY. STILL MAY SEE A FEW SPOTS WITH AROUND
3 INCH TOTALS IN THE NORTHEAST PART OF THE COUNTY.

SOME FAIRLY EXTENSIVE BREAKS IN THE OVERCAST HAVE OPENED UP
OVER NC/NE WI...ALLOWING TEMPS TO PLUMMET IN SOME LOCATIONS.
MADE SOME CHANGES TO SKY COVER AND MIN TEMPS...BUT WILL PROBABLY
NEED TO TAKE ANOTHER PASS AT THIS OVER THE NEXT HOUR.

UPDATE
ISSUED AT 800 PM CST FRI JAN 22 2016

IN THE PROCESS OF ISSUING A LAKE EFFECT SNOW ADVISORY FOR
MANITOWOC COUNTY THROUGH 4 AM SATURDAY. THE NORTHEAST PART OF THE
COUNTY HAS ALREADY RECEIVED 1-2 INCHES OF SNOW IN THE PAST 4-5
HOURS...AND CONDITIONS LOOK LIKE THEY WILL REMAIN FAVORABLE FOR
LES FOR ANOTHER 6 TO 7 HOURS...SO SOME 3-4 INCH TOTALS APPEAR
LIKELY NEAR TWO CREEKS... TWO RIVERS AND MANITOWOC. WILL PROBABLY
SEE 1-3 INCH TOTALS IN SOUTHEAST KEWAUNEE COUNTY...SO NO HEADLINES
THERE.

UPDATE
ISSUED AT 536 PM CST FRI JAN 22 2016

LAKE-EFFECT SNOW BAND HAS BECOME MORE ORGANIZED OVER THE PAST
HOUR...AND WAS AFFECTING NORTHEAST MANITOWOC COUNTY. RADAR RETURNS
OF 25-30 DBZ SUGGESTED AT LEAST POCKETS OF MODERATE TO HEAVY
SNOW...BUT REPORTS FROM LAW ENFORCEMENT INDICATED ONLY AROUND A
HALF INCH OF ACCUMULATION IN THE TWO CREEKS/TWO RIVERS AREAS.
MESO-MODELS SUGGEST THAT CONDITIONS WILL REMAIN FAVORABLE FOR THE
SNOW BAND TO IMPACT EASTERN MANITOWOC AND FAR SOUTHEAST KEWAUNEE
COUNTIES UNTIL SOMETIME BETWEEN MIDNIGHT AND 3 AM...SO THE
POTENTIAL EXISTS FOR ADVISORY CRITERIA SNOW TO OCCUR. WILL MONITOR
CONDITIONS AND SOLICIT ADDITIONAL SNOWFALL REPORTS OVER THE NEXT
HOUR OR TWO...THEN MAKE A DECISION ON ANY POTENTIAL HEADLINES.
WILL LIKELY MAKE A FEW ADJUSTMENTS TO INCREASE POPS/QPF/SNOWFALL
FOR THE EVENING HOURS IN EASTERN MANITOWOC COUNTY.
&&

.SYNOPSIS...
ISSUED AT 307 PM CST FRI JAN 22 2016

SNOW SHOWERS NEAR LAKE MICHIGAN TONIGHT...THEN QUIET UNTIL EARLY
NEXT WEEK.

THE UPPER PATTERN ACRS NOAM WL CONTINUE TO BE BLOCKY AT HIGH
LATITUDES...AND PROGRESSIVE WITH MODEST AMPLITUDE AT MIDDLE
LATITUDES. THE MIDDLE LATITUDE FLOW IS LIKELY TO FLATTENING TO A
MORE ZONAL REGIME LATE IN THE PERIOD.

TEMPERATURES ARE EXPECTED TO BE AT LEAST A LITTLE ABOVE SEASONAL
NORMALS...WITH PRECIPITATION AOB NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 307 PM CST FRI JAN 22 2016

ALTHOUGH LAKE SNOW OFF LAKE MICHIGAN ISN/T ALL THAT COMMON...FCST
WISE...THIS EVENT IS TYPICAL OF HOW THEY NORMALLY GO. A MODEST
BAND OF SHSN HAS DEVELOPED OVER ABOUT THE NRN 1/2 OF THE
LAKE...AND THE FCST COMES DOWN TO ANTICIPATING WHERE THE BAND WL
GO AND HOW IT WL EVOLVE. THAT/S CONSIDERABLY MORE COMPLICATED
THAN IT MAY SEEM AS THE BAND IS CONSTANTLY MORPHING IT/S SHAPE AND
STRUCTURE. SO DESPITE AN OVERALL SWWD MVMT OF THE ELEMENTS WITHIN
THE BAND THAT MAKE IT LOOK LIKE IT/S HEADED ASHORE...IT HAS
PRETTY MUCH REMAINED OVER THE LAKE THUS FAR. IT SEEMS TO BE TAKING
ANOTHER WWD JOG ATTM...BUT NOT SURE THAT WL NECESSARILY CONTINUE.

IN TERMS OF THE BACKGROUND ENVIRONMENT...THE MEAN FLOW IN THE
CLOUD LAYER SHOULD REMAIN PRETTY CONSTANT THROUGH ABOUT 09Z...THEN
START TO BACK TO A MORE OFFSHORE DIRECTION AS THE RIDGE AXIS
APPROACHES. WL CONT TO CARRY LIKELY POPS LAKESIDE UNTIL AROUND
MIDNIGHT...THEN TAPER THEM OFF. DON/T EXPECT IT WL SNOW
CONTINUOUSLY...BUT THERE COULD BE A COUPLE PERIODS OF FAIRLY HEAVY
SHSN ALONG THE LAKESHORE FM ABOUT ALGOMA SOUTHWARD. THE BAND WOULD
CERTAINLY BE CAPABLE OF PRODUCING ADVISORY CRITERIA SNOWS IF IT
WERE TO SLIDE SWD DOWN THE LAKESHORE...BUT AT THIS POINT THAT
JUST DOESN/T SEEM LIKELY TO HAPPEN. WL NEED TO CONTINUE TO MONITOR
THE RADAR CLOSELY...BUT PLAN FOR NOW IS TO CONTINUE TO HANDLE WITH
HWO/SPS PRODUCTS.

ACRS THE REST OF THE AREA...THE ISSUE TONIGHT IS TEMPERATURES.
THERE ARE PLENTY OF CLOUDS AROUND DESPITE THE APPROACHING RIDGE
AXIS. BUT THERE ARE BREAKS IN THE CLDS TOO...ESP BACK IN CENTRAL
WI. OPTED TO GO WITH MORE CLDS AND MILDER MINS. IF WE GET MORE
BREAKS IN THE CLDS THAN ANTICIPATED...MINS WL NEED TO BE LOWERED.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 307 PM CST FRI JAN 22 2016

UPPER LEVEL FLOW STARTS OUT ZONAL DURING THIS PART OF THE FORECAST
WITH A SHORT WAVE AND SURFACE SYSTEM PASSING TO THE NORTH OF THE
REGION SATURDAY NIGHT INTO EARLY SUNDAY. A BRIEF PERIOD OF SLIGHT
CHANCE POPS HAS BEEN INCLUDED NEAR THE UPPER MICHIGAN BORDER ON
SATURDAY EVENING TO ACCOUNT FOR THIS. OTHERWISE THINGS LOOK DRY
SUNDAY INTO SUNDAY EVENING WITH A WEAK UPPER LEVEL RIDGE OVER THE
STATE.

PRECIPITATION CHANCES RETURN FOR LATER SUNDAY NIGHT THROUGH
MONDAY NIGHT AS A SURFACE SYSTEM APPROACHES FROM THE SOUTHERN
PLAINS AND AN UPPER TROUGH MOVES IN FROM THE WEST. BUFKIT
SOUNDINGS FROM THE 12Z GFS DO NOT SHOW SATURATION IN THE DGZ
ACROSS MUCH OF THE AREA AT THE START OF THE EVENT. JUST HAVE A
SLIGHT CHANCE FOR SNOW IN NORTH CENTRAL WISCONSIN LATE SUNDAY
NIGHT...THEN A CHANCE FOR SNOW ON MONDAY MORNING WITH THE MENTION
OF SOME FREEZING DRIZZLE GENERALLY ALONG AND SOUTH OF HIGHWAY 29.
THEN SNOW IS LIKELY ACROSS THE AREA MONDAY AFTERNOON WITH AN INCH
OR TWO OF ACCUMULATION POSSIBLE IN FAR NORTH CENTRAL WISCONSIN AND
LESS THAN AN INCH FOR THE REST OF THE AREA. BACK TO A CHANCE FOR
SNOW ON MONDAY NIGHT AS THE SURFACE SYSTEM DEPARTS AND THE UPPER
TROUGH AXIS PASSES THROUGH WISCONSIN.

SOME LAKE EFFECT SNOW SHOWERS ARE POSSIBLE TUESDAY AND TUESDAY
NIGHT IN NORTHERLY FLOW BEHIND THE DEPARTING SYSTEM. WEDNESDAY
LOOKS PRETTY MUCH DRY WITH SURFACE HIGH PRESSURE OVER THE AREA. A
CLIPPER SYSTEM WILL BRING SNOW CHANCES BACK FOR WEDNESDAY NIGHT
AND THERE IS A CHANCE FOR SNOW EASTERN AND NORTH CENTRAL
WISCONSIN ON THURSDAY. AFTER THAT THE FORECAST LOOKS DRY THROUGH
THE END OF THE WORK WEEK.

TEMPERATURES SEVERAL DEGREES WARMER THAN NORMAL CAN BE EXPECTED
FOR MOST OF THIS FORECAST PERIOD.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1018 PM CST FRI JAN 22 2016

THERE ARE TWO MAIN CONCERNS WITH THIS SET OF TAFS...CLOUD TRENDS
OVERNIGHT INTO SATURDAY...AND DIMINISHING LAKE EFFECT SNOW
SHOWERS NEAR THE LAKE MICHIGAN SHORELINE OVERNIGHT.

BREAKS IN THE CLOUDS HAD OPENED UP OVER A LARGE PARTS OF
NORTHEAST AND NORTH CENTRAL WI. A RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE REGION OVERNIGHT...AND GIVEN THAT SATELLITE IS NOT
CURRENTLY SHOWING ANY SIGNIFICANT EXPANSION OF LOW CLOUDS...WILL
NEED TO BE MORE OPTIMISTIC WITH SKY COVER FOR THE 06Z TAFS. LOW-
LEVEL MOISTURE LOOKS LIKE IT WILL DEEPEN AGAIN OVER NC/C WI LATE
SATURDAY EVENING...SO LOW CLOUDS MAY RETURN THERE LATE IN THE TAF
PERIOD.

LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DIMINISH OVERNIGHT...AS
LOW-LEVEL WINDS BECOME MORE NORTHERLY...CAUSING THE SNOW SHOWERS
TO PULL OFFSHORE OR SHIFT SOUTH OF THE REGION. SCT LIGHT SNOW
SHOWERS MAY IMPACT THE MTW TAF SITE EARLY IN THE TAF PERIOD.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW ADVISORY UNTIL 4 AM CST SATURDAY FOR WIZ050.
&&

UPDATE.........KIECKBUSCH
SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 22, 3:14 PM CST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST FRI JAN 22 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
314 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SLIPPERY ROADS ARE LIKELY IN THE COUNTIES NEAR LAKE MICHIGAN
TONIGHT DUE TO LAKE-EFFECT SNOW SHOWERS. AN INCH OR TWO OF
ACCUMULATION IS LIKELY FROM ALGOMA SOUTHWARD ALONG THE LAKESHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE MONDAY AND MONDAY NIGHT DUE TO LIGHT
SNOW. THERE MAY ALSO BE SOME FREEZING DRIZZLE ON MONDAY. AROUND
AN INCH OF NEW SNOW IS EXPECTED...WITH HIGHER TOTALS IN FAR NORTH
CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEAR LAKE MICHIGAN ARE REQUESTED TO FORWARD SNOWFALL
OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-232115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
314 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/MG

In the hours before

Local storm report, Jan 22, 10:28 PM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 PM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     SNOW             TWO RIVERS              44.15N 87.56W
01/22/2016  M4.0 INCH        MANITOWOC          WI   PUBLIC

            NORTHEAST SIDE OF TWO RIVERS. REPORTED RELAYED VIA NBC26.

1025 PM     SNOW             MANITOWOC               44.08N 87.66W
01/22/2016  M2.5 INCH        MANITOWOC          WI   PUBLIC

            REPORTED RELAYED VIA NBC26.

1025 PM     SNOW             TWO RIVERS              44.15N 87.56W
01/22/2016  M5.0 INCH        MANITOWOC          WI   PUBLIC

            REPORTED RELAYED VIA NBC26.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 8:17 PM CSTLake Effect Snow AdvisoryGRBManitowoc5 hr
Jan 23, 12:51 AM CSTLake Effect Snow WarningGRBManitowoc4 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.